# SDR IPXA201310280509

- Difficulty date: October 7, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Electrical
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AT ROTATION,  MULTIPLE CIRCUIT BREAKERS COULD BE HEARD TRIPPING,  LOST PFD DATA AND NUMEROUS OTHER INDICATIONS OF LOST EQUIP DECLARED EMERGENCY LANDED UNEVENTFULLY.   FOUND MULTIPLE WIRES DAMAGED. WIRES REPAIRED.
